# SDR SWAA2013061717202

- Difficulty date: May 26, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910086507
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG STRUT DOOR AFT HINGE CUTOUT CRACKED.  REPAIRED DOOR IAW MM.
